### **11<sup>th</sup> Annual SEASR Meeting**

#### Wednesday, June 12 - Friday, June 14, 2024

#### Wednesday, June 12, 2024

Time	Event	Location
4:00 – 6:00 pm	Registration Desk Open	Parthenon Pre- function
TBD	Exhibitor set up	Parthenon C/D/E
5:00 – 6:00 pm	Coffee & light snack	Parthenon Pre- function
5:45 – 6:00 pm (15 m)	Welcome and Opening Remarks Aaron M. Pitre, Ph.D.; SEASR President; Sr. Scientist, St. Jude Children's Research Hospital; Memphis, TN	Parthenon A/B
6:00 – 6:15 pm (15 m)	Sponsor Spotlight – 10x Genomics	Parthenon A/B
6:15 - 7:15 pm (1 hr)	<ul> <li>Plenary lecture: Sponsored by 10x Genomics</li> <li>Jonathan Kropski, MD.</li> <li>Associate Professor of Medicine, Associate Professor of</li> <li>Cell and Developmental Biology; Vanderbilt University</li> <li>School of Medicine</li> <li>Title: Probing the molecular origins of pulmonary fibrosis</li> <li>at single-cell resolution</li> <li>Ken S. Lau, Ph.D.</li> <li>Professor of Cell and Developmental Biology, Professor of</li> <li>Surgery; Vanderbilt University School of Medicine</li> <li>Title: Insights into the progression of human colorectal</li> <li>cancer via spatial multiomic profiling</li> </ul>	Parthenon A/B
7:30 pm- 9:30 pm	Opening Reception Sponsored by 10x Genomics	Parthenon Pre- function; Parthenon A/B

## Thursday, June 13, 2024

Time	Event	Location
8:00 am - 2:00 pm	Registration Desk Open	Parthenon Pre-
		function
8:00 am - 8:00 pm	Exhibit Hall Open	Parthenon C/D/E
8:00 - 9:00 am (1 hr)	Continental Breakfast sponsored by Element Bioscience	Parthenon Pre-
		function; Seating in
		Parthenon A/B
8:30 – 8:40 am (10 m)	Welcome and Opening Remarks	
	Aaron M. Pitre, Ph.D.; SEASR President; Sr. Scientist, St. Jude	Parthenon A/B
	Children's Research Hospital; Memphis, TN	

Time	Event	Location
8:40 – 9:10 am (30 m)	Thayumansamy "Soma" Sundaram, Ph.D. ABRF President; Distinguished University Schola, Institute of Molecular biophysics FSU, Tallahassee, FL; Title: ABRF: Defining Excellence in Shared Resources	Parthenon A/B
9:10 – 9:20 am (10 m)	Sponsor Spotlight 1 Element Bioscience	Parthenon A/B
9:20 – 10:20 am (1 hr)	Keynote Session 1: <b>Teng-Leong Chew, Ph.D</b> .; Managing Director, Howard Hughes Medical Institute; Janelia Research Campus; Ashburn, VA <b>Title: Microscopy across length scales – from single</b> <b>molecules to across the globe</b>	Parthenon A/B
10:30 - 11:00 am (30 m)	Coffee Break 1 sponsored by Platinum Sponsor	Parthenon C/D/E
11:00 - 11:45 pm (45 m)	Administrative Track Session 1 <b>Tim Denning, Ph.D</b> .; President & CEO Georgia Research Alliance; Atlanta, GA <b>Title: Sharing at our core. Leveraging collaboration to</b> <b>increase competitiveness</b>	Crescent
11:00 - 11:45 pm (45 m)	Scientific Track Session 1 Kendra Oliver, PhD; Director, Design, School of Medicine Basic Sciences; Director and Founder, ArtLab & Design Lab; Associate Professor of Pharmacology Vanderbilt University; Nashville TN Title: The Transformative Power of Art-Science Collaborations	Parthenon A/B
12:00 - 1:00 pm (1 hr)	Lunch Buffet sponsored by Illuminia	Parthenon Pre- function; Seating in Parthenon C/D/E
1:00 - 1:10 pm (10 m)	Sponsor Spotlight 2 Illumina	Parthenon A/B
1:10 - 2:10 pm (1 hr)	KEYNOTE SESSION 2: Borden Lacy, Ph.D.; Professor, Nancy and Edward Fody Chair of Pathology, Departments of Pathology, Microbiology and Immunology, Vanderbilt University Medical Center Title: Understanding the role of toxins in Clostridioides difficile pathogenesis	Parthenon A/B
2:10 - 2:45 pm (30 m)	Sponsor Lightning Talks (1 slide-1 min)	Parthenon A/B
3:00 - 4:00 pm (30 m)	Coffee Break 2 sponsored by Platinum Sponsor	Parthenon C/D/E

Time	Event	Location
4:00 - 4:45 pm (45 m)	Administrative Track Session 2: <b>Elizabeth Bishop, Ed.D.</b> ; Organizational Development Consultant, St. Jude Children's Research Hospital, Memphis, TN Title: <b>Improving Relationships and Building Trust at Work</b>	Crescent
4:00 - 4:45 pm (45 m)	Scientific Track Session 2: Ali Taheri, Ph.D.; Assistant Professor, Tennessee State University – Nashville Title: Utilization of Carbon Nanoparticles as Antimicrobial Agents and Nanocarriers	Parthenon A/B
5:30 - 7:00 pm (90 m)	Networking Session Wine and Hors D'oeuvres reception Sponsored by SEASR	Parthenon A/B/C/D/E

# Friday, June 14, 2024

Time	Event	Location*
8:00 am -12:00 pm	Exhibit Hall Open	Parthenon C/D/D
8:00 - 9:00 am (60 m)	Continental Breakfast Sponsored by Qiagen	Parthenon Pre- function; Seating in Parthenon A/B
9:00 – 9:10 am (10 m)	Sponsor Spotlight 3 Qiagen	Parthenon A/B
9:10 - 10:10 am (60 m)	KEYNOTE SESSSION 3: <b>Preethi Gunaratne, Ph.D.</b> ; Moores Professor; Department of Biology and Biochemistry, University of Houston <b>Title: A Platform for Discovering and Validating HLA</b> <b>matched-Immunogenic Neoantigens for Designing</b> <b>Personalized Peptide &amp; mRNA Vaccines for Cancer</b> <b>Treatment &amp; Prevention</b>	Parthenon A/B
10:10 – 10:20 am (10 m)	Sponsor Spotlight 4 Canopy Biosciences	Parthenon A/B
10:30 - 11:00 am (30 m)	Coffee Break 3 sponsored by Canopy Biosciences	Parthenon C/D/E
11:00 am – 11:45 am (45 m)	Administrative Track Session 3: Christopher Calabrese, Ph.D.; Senior Vice President & Deputy Director of the Scientific Directors Office, St. Jude Children's Research Hospital. Title: Advancing research through shared resources – the St. Jude experience	Crescent

11:00 am – 11:45 am (45 m)	Scientific Track Session 3: <b>Colleen Jonsson, Ph.D.</b> Van Vleet Chair of Excellence in Virology, The University of Tennessee Health Sciences Center, Memphis, TN <b>Title: Leveraging the UTHSC RBL to Augment your Infectious</b> <b>Disease Research</b>	Parthenon A/B
12:00 - 12:30 pm (30 m)	Closing Remarks and Introduction of New SEASR EB Members Jenny Schafer, Ph.D.; SEASR President-Elect, Managing Director, Cell Imaging Shared Resource, Research Associate Professor of Cell and Developmental Biology, School of Medicine Basic Sciences; Vanderbilt University. Raffle Award: Tania Mesa, SEASR Sponsor Coordinator, Molecular Genomics Core Project Leader, Moffitt Cancer Center	Parthenon A/B